# SDR CA980916028

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355900575
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) DURING CRUISE, INTERMITTENT ZONE 2 WARNING LIGHT AND BELL (NR 2 ENG).  LIGHT CONTROLLED BY REDUCING POWER.  HOWEVER, ON DESCENT, LIGHT AND BELL ILLUMINATED STEADY.   ENGINE SHUTDOWN AND FIRE BOTTLES FIRED.  BOTTLES AND SQUIBS REPLACED.  RT ENG ZONE 2 FIRE LOOP REPLACED.
